MAUDE Adverse Event Report: MEDTRONIC, INC. OPTISEAL; INTRODUCER, CATHETER

MEDTRONIC, INC. OPTISEAL; INTRODUCER, CATHETER
Model Number 1000093004
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that intra-operatively, the introducer valve had blood slowly egressing.The introducer remained in use for the procedure.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Regulatory reporting is the responsibility of the manufacturer; this report was unnecessarily submitted.If information is provided in the future, a supplemental report will be issued.

Brand Name
OPTISEAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8073923
Report Number2182208-2018-02082
Device Sequence Number2364436
Product Code DYB
UDI-Device Identifier00821329600227
UDI-Public00821329600227
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
OEM-RESP
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2020
Device Model Number1000093004
Device Catalogue Number1000093004
Device Lot NumberW4392170
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer01/18/2019
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR